# SDR IPXA2025081116757

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 84,778 hours, 18,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0110
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

PREFLIGHT DURING EMER LIGHT TEST HAD LEVEL 1 EMER LT BAT 1 LO ILLUMINATE R&RD EMERGENCY LIGHT POWER SUPPLY/ BATTERY AS REQ. OPS CK NORMAL REF. MM 33-51-01 OK FOR SVC PLACARD REMOVED DMP REVERSED
